# SDR SWAA040038

- Difficulty date: January 5, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 12,918 hours, 7,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10114
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MS CHECK, FOUND EMERGENCY EXIT FLOOR LIGHT INOP AT L1 DOOR.  RELAMPED PER MM.
